# SDR IPXA2017122624809

- Difficulty date: December 22, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 15,608 hours, 9,757 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Not Seated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, PASSING 14000 FT, RECEIVED A LT FWD CABIN NOT CLOSED ECAM WITH ASSOCIATED DOOR WARNING HORN.  PRESSURE WAS NORMAL. VIEWING LOCK WINDOWS ON DOOR SHOWED PARTIAL RED,  AIR TURN BACK ACCOMPLISHED.  AT BLOCK IN HANDLE WASN'T FULLY SEATED.  INSPECTED DOOR LOCKING IAW AMM 52-10-20. NO FAULTS FOUND. PERFORMED DOOR WARNING TEST IAW AMM 52-70-00. ALL TESTS PASSED.
